# SDR 99ZZZX2012

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Brace
- Part number: 65B904305
- Condition: Cracked
- Location: Nr 2 Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION OF NR 2 STRUT DIAGONAL BRACE, A CRACK OF .75 INCH LONG FOUND AT FORWARD LUG TOP SURFACE.  IT IS BELIEVED THE CRACK IS DUE TO FATIGUE.
